# SDR SWIA202163275

- Difficulty date: December 5, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BAY STGR 27 FS280-FS310 CORRODED      (C-CHECK RO 12/26/2021)    REMOVED AND  INSTALLED NEW A-BAY NEW STGR 27 FS280-FS310 REF CRJ700 SRM 51-42-21-001-001-A01,CRJ700 SRM 51-42-06-001-001-A01,DWG#SH670-31630 REV K COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY LEAK CHECK GOOD
